# SDR EIA2006175

- Difficulty date: July 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM STA 320 LEFT WEB AND LOWER CHORD, OUTBOARD OF NOSE WW TORQUE BOX VERTICAL BEAM CRACKED.  REPAIRED IAW BOEING MSG 1-206083941-14 DATED 13 JUL 06.  SELF FAB WEB REPAIR SEGMENT AND DOUBLER CHORD SEGMENT & SPLICES FAB'D BY WORKSHOP.
